It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm in my third week of Zoloft at 50mg, generic, and I'm having similar issues. I am having diarrhea first thing in the morning for about a week now and the last two days I've had it once in the middle of the day too.
I do believe it's the medicine that's causing it so I wouldn't worry that it is some seperate condition. I'm wondering if it has something to do with the generic Zoloft. I've been on regular Zoloft in the past and don't remember having this problem at all. With the regular Zoloft I also had a healthy appetite but with the generic Zoloft I've lost my appetite.
One thing you can try doing is taking half the pill in the morning and half at night. That's what I'm doing now. I think if this doesn't work, I'm just going to go back to just taking 25mg a day.
I've had this anxiety disorder for the past ten years now and have learn to somewhat deal with it without medication. I had a lot of stress this past month which caused me to lose control of it. I feel like I just need a little bit of help to overcome this recent surge of anxiety so I'm really thinking about coming back down to 25mg a day.





All times are GMT -7. The time now is 06:49 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!